I have been snorting focalin for 7 months, I recently dumped my pills & went through 6 days of withdrawl only to pick it back up again today. My husband is not into any sort of drugs whatsoever. I need advice on other abusers should I ween off? Also has anyone here ever gone from abusing it to taking it correctly again? I feel like scum. I appreciate your responses.
not sure what focalin is but if your putting it up your nose it can't be good as for doin it right the next time i don't think so you quit for 6 days and started again that should tell you something what are you taking it for anyway dont feel bad about yourself sometimes it takes 3,4,maybe10 times befor we can get it right but if you are serious about getting clean then you have come to the right place lots of great people and support and advice keep tryin and again don't be to hard on yourself we have all been there or we wouldnt be here!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.